# SDR CALA2013090290925

- Difficulty date: September 1, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,202 hours, 10,329 cycles
- Engine: Pwa PW4077
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Part number: 285W01911
- Part serial: 985
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTION INDICATOR LIGHTS ON LEFT AUDIO PANEL AND LEFT RADIO TUNING PANEL WILL NOT DIM.  REPLACED M33002 PER AMM.
